Advertisement

Journal of Mathematical Sciences

, Volume 149, Issue 3, pp 1191–1223 | Cite as

Rational operators of the space of formal series

  • N. I. Dubrovin
Article
  • 17 Downloads

Abstract

The main result of this paper is the following theorem: the group ring of the universal covering \(\mathbb{G}\) of the group SL(2, ℝ) is embeddable in a skew field \(\mathbb{R}\) with valuation in the sense of Mathiak and the valuation ring is an exceptional chain order in the skew field \(\mathbb{R}\), i.e., there exists a prime ideal that is not completely prime. In this ring, every divisorial right fractional ideal is principal, and the linearly ordered set of all divisorial fractional right ideals is isomorphic to the real line. This theorem is a consequence of the fact that the universal covering group \(\mathbb{G}\) satisfies sufficient conditions for the embeddability of the group ring of a left ordered group in a skew field.

Keywords

Prime Ideal Monotone Operator Group Ring Formal Series Rational Closure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. I. Dubrovin, “Invertibility of the group ring of a right-ordered group over a skew field,” Math. Notes, 42, No. 3/4, 781–786 (1987).MathSciNetGoogle Scholar
  2. 2.
    N. I. Dubrovin, “Rational closures of group rings of left-ordered groups,” Russian Acad. Sci. Sb. Math., 79, No. 2, 231–263 (1994).CrossRefMathSciNetGoogle Scholar
  3. 3.
    N. I. Dubrovin, The Rational Closure of Group Rings of Left-Ordered Groups, SM-DU-254, Duisburg (1994).Google Scholar
  4. 4.
    N. I. Dubrovin, “Formal sums and power series over a group,” Russian Acad. Sci. Sb. Math., 191, No. 7, 955–971 (2000).MATHMathSciNetGoogle Scholar
  5. 5.
    N. I. Dubrovin and H. H. Brungs, “A classification and examples of rank one chain domains,” Trans. Amer. Math. Soc., 335, No. 7, 2733–2753 (2003).MathSciNetGoogle Scholar
  6. 6.
    N. I. Dubrovin, J. Gräter, and T. Hanke, “Complexity of elements in rings,” Algebr. Represent. Theory., 6, 33–45 (2003).MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    T. V. Dubrovina and N. I. Dubrovin, “Cones in groups,” Russian Acad. Sci. Sb. Math., 187, No. 7, 1005–1019 (1996).MATHMathSciNetGoogle Scholar
  8. 8.
    T. V. Dubrovina and N. I. Dubrovin, “Roots in the universal covering group of the unimodular (2 × 2)-matrix group,” Fundam. Prikl. Mat., 6, No. 3, 757–776 (2000).MATHMathSciNetGoogle Scholar
  9. 9.
    T. V. Dubrovina and N. I. Dubrovin, “Topological linear spaces of formal sums,” Mat. Stud., 21, No. 2, 209–220 (2004).MATHMathSciNetGoogle Scholar
  10. 10.
    K. Mathiak, “Zur Bewertungstheorie nicht kommutativer Körper,” J. Algebra, 73, No. 2, 586–560 (1981).MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    M. M. Postnikov, Lectures in Geometry. Semester V: Lie Groups and Lie Algebras [in Russian], Nauka, Moscow (1982).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Vladimir State UniversityRussia

Personalised recommendations